# SDR UHLA2015021300139

- Difficulty date: February 13, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 34,124 hours, 29,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED FROM FRAME 19 TO FRAME 22.  THE BEAM WAS REPLACED IAW SRM 51-40-02.
